# SDR USAA960760

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Part time: 26,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND GOUGED 3 INCH BY .5 INCH BY .027 INCH LEFT WING INBOARD LEADING EDGE OF OUTBOARD MIDFLAP SKIN.  REMOVED EXISTING REPAIR, FABRICATED FILLER AND DOUBLER AND INSTALLED.  REPAIRED PER EA 41753 AND SB 57-1236.  (M)
